# SDR UIEA2015091600533

- Difficulty date: September 16, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,022 hours, 16,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100022701
- Part serial: NSN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER LENS, FWD OF SEAT 14GF MISSING.  LIGHT IS FUNCTIONAL & REPLACED LENS COVER IAW AMM 20-00-00 & DWG 1045-335-767.  OPERATIONS CHECKED NORMAL.
